Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have palpitations and migraines afterward. Is it an epilepsy? What can I do?

Hi, for the past year and a half Ive been having these events-they last only a few mins max, im still fully conscious, and its like a de ja vu causes heart palpetations and a migraine afterwards..Ive seen a neurologist at the hospital and he seems to think its epilepsy , however the heart halter monitor test, ecg , eeg and sleep deprived eeg tests were all fine, and i think its definately something else, not epilepsy...what other causes could this be? could it be a result of blood sugar by any chance? today i had one thismorning after i got up and it was before breakfast, and ive just had another one after ive eaten lunch.. Thanks for your time, Sarah.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Dear Friend,
Either these are panic attacks or seizure episodes . If eeg is normal then nothin toworry , Try few antianxiety medications after consultation with your doctor. If sugar levelf fall rapidly these can also mimic these symptoms but you need to confirm that by getting sugar levels documented during these attacks .
Dr. Vineet Saggar (MCh)
Neuro Surgeon / Spinal Surgeon
Chandigarh, Mohali -
Ivy Hospital Sector 71
Mob. No.:- +91-9855990990

Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor